# SDR QXEA2020012800060

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,411 hours, 32,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH STRIP IN ROW 1AB IS OFF/LOOSE. REMOVED FROM SERVICE. PHOTOLUMINESCENT STRIP IN ROW 1AB RESECURED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
